Alert archive / Michigan / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 64, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at May 23, 2004, 6:03 PM EDT for Wayne County, Michigan. It was in force for 57 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2004, 6:03 PM EDT (22:03 UTC)
- Expired
- May 23, 2004, 7:00 PM EDT
- In force
- 57 min
- Issued by
- NWS Detroit, MI
- Area
- Counties, with a storm outline in the text
County Wayne County, MI
The radar
The Detroit radar (KDTX), 44 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 6:50 PM EDT | TSTM WND DMG | Romulus, MI | WALL REPORTED DOWN |
| May 23, 6:50 PM EDT | TSTM WND DMG | Romulus, MI | WALL REPORTED DOWN |
| May 23, 6:50 PM EDT | TSTM WND GST 60 | Romulus, MI | I-94 NEAR METRO. |
| May 23, 6:50 PM EDT | TSTM WND GST 60 | Romulus, MI | I-94 NEAR METRO. |
| May 23, 6:50 PM EDT | TSTM WND GST 80 | Romulus, MI | ASOS AT DETROIT METRO RECORDED AN 80 MPH WIND GUST. |
| May 23, 6:50 PM EDT | TSTM WND GST 80 | Romulus, MI | ASOS AT DETROIT METRO RECORDED AN 80 MPH WIND GUST. |
| May 23, 6:55 PM EDT | TSTM WND DMG | Redford, MI | 3 LARGE TREES BLOWN DOWN NEAR THE INTERSECTION OF BEACH-DALY AND PLYMOUTH. THE DIAMETER OF THE LARGEST TREE WAS 2 FEET. |
| May 23, 7:02 PM EDT | TSTM WND GST 80 | Downtown Detroit, MI | ONE FOOT DIAMETER TREE UPROOTED ALONG WITH 15 TO 25 LARGE TREE LIMBS DOWNED ACROSS THE AREA. |
| May 23, 7:02 PM EDT | TSTM WND GST 80 | Downtown Detroit, MI | ONE FOOT DIAMETER TREE UPROOTED ALONG WITH 15 TO 25 LARGE TREE LIMBS DOWNED ACROSS THE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 4:50 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 10.1 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 123 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 589 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
957 WUUS53 KDTX 232203 SVRDTX MIC163-232300- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 603 PM EDT SUN MAY 23 2004 THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WAYNE COUNTY IN SOUTHEAST MICHIGAN * UNTIL 700 PM EDT * AT 559 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF ROMULUS TO ROMULUS...AND MOVING NORTHEAST AT 25 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... LIVONIA AROUND 620 PM EDT DEARBORN AROUND 625 PM EDT DOWNTOWN DETROIT AROUND 645 PM EDT A TORNADO WATCH IS ALSO IN EFFECT. REMEMBER...TORNADOES CAN AND OCCASIONALLY DO DEVELOP RAPIDLY IN SEVERE THUNDERSTORMS. IF THREATENING WEATHER IS OBSERVED...MOVE TO SAFE SHELTER IMMEDIATELY. LAT...LON 4245 8354 4211 8353 4210 8319 4245 8291 $$ GURNEY / RBP
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 4:45 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, May 23, 4:45 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 445 PM EDT SUN MAY 23 2004 .DISCUSSION... WILL MAKE THIS QUICK. 2500+ CAPE THIS EVENING WITH INCREASING WIND FIELDS. 18Z SOUNDING SUGGESTED 250 FOR 0-3 KM HELICITY AND THAT WILL CONTINUE TO INCREASE ACROSS SOUTHEAST MICHIGAN. EXPECT AS STORMS ACROSS IN MOVE INTO SOUTHERN LOWER MICHIGAN...WE SHOULD SEE THE STORMS INCREASE IN BOTH COVERAGE AND STRENGTH. THEN NEXT WAVE SHOULD MOVE THROUGH WITH THE COLD FRONT CLOSER TO 06Z. ALSO THERE IS THAT POTENT SHORTWAVE THAT WILL MOVE THROUGH OVERNIGHT. MODELS SUGGEST STILL IN EXCESS OF 1500 J/KG AT 06Z OVER SOUTHEAST LOWER MICHIGAN. PRECIPITABLE WATERS WILL STILL HANG AROUND 1.5 INCHES...AND 850 THETA-E RIDGE IS AROUND THIS EVENING...SO HEAVY RAIN IS STILL LIKELY. WILL FOLLOW THE ETA MORE THAN GFS...AS THERE IS SOME CONVECTIVE FEEDBACK ON THE GFS...ESPECIALLY TUESDAY. MONDAY WILL QUIET DOWN A BIT AS WE GET SOME WEAK 500 MB RIDGING AND SURFACE RIDGE BUILD INTO SE MI. MAY HAVE SOME LEFT OVER SHOWERS IN THE MORNING IN THE SAGINAW VALLEY AND THUMB. WILL LOOK FOR TUESDAY FOR THE NEXT CHANCE OF STORMS AND HEAVY RAIN. BY MONDAY NIGHT 40 TO 50 KTS AT 850 FEED MCS FORMATION OVER IA/WI/IL. THIS SHOULD MOVE INTO SOUTHERN LOWER MICHIGAN ON TUESDAY MORNING. THEN AS ANOTHER FRONT MOVES THROUGH THE REGION...MAY SEE ADDITIONAL DEVELOPMENT TUESDAY AFTERNOON. CERTAINLY GOOD ENOUGH TO KEEP LIKELY POPS FOR TUESDAY. PRECIP WATERS INCREASE AGAIN TO 1.5 INCHES WITH AN 850 THETA-E RIDGE OVER LOWER MICHIGAN MOST OF THE DAY. WILL INCLUDE THE CHANCE OF HEAVY RAIN. AFTER TUESDAY...NEXT CHANCE WILL BE ON THURSDAY. BUT THAT SHOULD BE MUCH MORE SCATTERED AND NOT THE SAME POTENTIAL OF HEAVY RAIN GIVEN THE NW FLOW. COLD FRONT MOVES THROUGH THE REGION WITH 500 TEMPS -15C TO NEAR -20C. THIS SHOULD BE ENOUGH FOR A CHANCE OF THUNDERSTORM TOO. BY THEN END OF THE WEEK...A WAVE WILL BE MOVING TOWARD MICHIGAN FROM THE SOUTHWEST. WILL KEEP THE CHANCE OF THUNDERSTORMS FROM FRIDAY AFTERNOON THROUGH SATURDAY. THEN SUNDAY SHOULD BE DRY. BIG TEMP DIFFERENCES IN MOS GUIDANCE. BASICALLY WENT FOR A COMPROMISE FOR ALL PERIODS. && .DTX WATCHES/WARNINGS/ADVISORIES... FLOOD WARNING FOR ALL OF SOUTHEAST MICHIGAN THROUGH NOON MONDAY. TORNADO WATCH FOR MOST OF SOUTHEAST MICHIGAN...EXCEPT MIDLAND...BAY AND HURON COUNTIES...THROUGH 11 PM && RBP EXPERIMENTAL GRAPHICAL FORECASTS ARE AVAILABLE ONLINE AT HTTP://WWW.CRH.NOAA.GOV/DTX (ALL LOWER CASE)
Hazardous weather outlook, May 23, 4:50 PM EDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 450 PM EDT SUN MAY 23 2004 MIZ053>055-060>063-068>070-075-076-082-083-241200- GENESEE-LAPEER-LENAWEE-LIVINGSTON-MACOMB-MONROE-OAKLAND-SAGINAW- SANILAC-SHIAWASSEE-ST. CLAIR-TUSCOLA-WASHTENAW-WAYNE- 450 PM EDT SUN MAY 23 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MICHIGAN .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT THROUGH 11 PM EDT THIS AFTERNOON. REFER TO THE LATEST WATCH STATEMENT FOR ADDITIONAL INFORMATION. A FLOOD WARNING IS IN EFFECT THROUGH NOON ON MONDAY. PLEASE REFER TO THE LATEST FLOOD WARNING STATEMENTS ISSUED BY YOUR NATIONAL WEATHER SERVICE FOR FURTHER DETAILS. THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT...SOME OF WHICH MAY BE SEVERE. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. LARGE HAIL OVER 1 INCH IN DIAMETER...DAMAGING WIND GUSTS TO 80 MPH...AND TORNADOES ARE ALL POSSIBLE. THUNDERSTORM MOVEMENT WILL BE EAST AT AROUND 35 MPH. THE CHANCE FOR SEVERE WEATHER SHOULD END BY MIDNIGHT...WITH JUST A CHANCE OF THUNDERSTORMS THE REST OF THE NIGHT. A NEARLY STATIONARY FRONTAL BOUNDARY OVER SOUTHEAST MICHIGAN WILL CONTINUE TO FOCUS SHOWER AND THUNDERSTORM ACTIVITY OVER THE REGION TODAY. THIS FRONTAL BOUNDARY WILL FINALLY EXIT THE AREA MONDAY MORNING. .DAY TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY...WITH HEAVY RAINFALL ONCE AGAIN POSSIBLE. THESE THUNDERSTORMS WILL RESULT FROM A LOW PRESSURE SYSTEM TRACKING INTO THE AREA ALONG THIS EXISTING FRONT. THERE WILL BE A CHANCE OF THUNDERSTORMS FROM FRIDAY AFTERNOON INTO SUNDAY MORNING AS ANOTHER LOW PRESSURE SYSTEM TRACKS INTO THE GREAT LAKES. .SPOTTER INFORMATION STATEMENT... PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. MIZ047>049-241200- BAY-HURON-MIDLAND- 450 PM EDT SUN MAY 23 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF THE SAGINAW VALLEY AND NORTHERN THUMB REGIONS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLOOD WARNING IS IN EFFECT THROUGH NOON ON MONDAY. PLEASE REFER TO THE LATEST FLOOD WARNING STATEMENTS ISSUED BY YOUR NATIONAL WEATHER SERVICE FOR FURTHER DETAILS. THUNDERSTORMS ARE LIKELY THIS AFTERNOON INTO TONIGHT...WITH AREAS OF HEAVY RAINFALL AGAIN POSSIBLE. THERE IS ALSO A SLIGHT CHANCE OF SEVERE THUNDERSTORMS. HOWEVER...THE BETTER CHANCE OF SEVERE STORMS EXISTS FURTHER SOUTH. NONETHELESS...HAIL TO 1 INCH IN DIAMETER AND DAMAGING WINDS UP TO 70 MPH WILL BE POSSIBLE WITH A FEW STORMS. THUNDERSTORM MOVEMENT WILL BE EAST AT 35 MPH. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL DIMINISH SIGNIFICANTLY AFTER MIDNIGHT. A NEARLY STATIONARY FRONTAL BOUNDARY OVER SOUTHEAST MICHIGAN WILL CONTINUE TO FOCUS SHOWER AND THUNDERSTORM ACTIVITY OVER THE REGION TODAY. THIS FRONTAL BOUNDARY WILL FINALLY EXIT THE AREA MONDAY MORNING. .DAY TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY...WITH HEAVY RAINFALL ONCE AGAIN POSSIBLE. THESE THUNDERSTORMS WILL RESULT FROM A LOW PRESSURE SYSTEM TRACKING INTO THE AREA ALONG THIS EXISTING FRONT. THERE WILL BE A CHANCE OF THUNDERSTORMS FROM FRIDAY AFTERNOON INTO SUNDAY MORNING AS ANOTHER LOW PRESSURE SYSTEM TRACKS INTO THE GREAT LAKES. .SPOTTER INFORMATION STATEMENT... PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. GURNEY
In the hours before
Local storm report, May 23, 1:11 PM EDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
111 PM EDT SUN MAY 23 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1200 PM FLOOD MEMPHIS 42.90N 82.77W
05/23/2004 MACOMB MI TRAINED SPOTTER
2 FEET OF WATER FLOODING M-19 IN MEMPHIS NEAR THE BELLE
RIVER. NUMEROUS ROADS CLOSED DUE TO FLOODING.
&&
SHULERLocal storm report, May 23, 1:15 PM EDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
115 PM EDT SUN MAY 23 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1100 AM FLOOD MACOMB TOWNSHIP 42.67N 82.92W
05/23/2004 MACOMB MI TRAINED SPOTTER
FLOODING REPORTED ALONG MIDDLE BRANCH OF CLINTON RIVER.
WATER IS UP TO THE BACK PORCHES OF MANY HOMES.
&&
SHULERLocal storm report, May 23, 4:27 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
427 PM EDT SUN MAY 23 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0300 PM FLOOD 2 SE ROCHESTER 42.67N 83.10W
05/23/2004 OAKLAND MI TRAINED SPOTTER
FLOODING ACROSS DEQUINDRE RD AND 23 MILE RD
0300 PM FLOOD 2 SE PONTIAC 42.63N 83.26W
05/23/2004 OAKLAND MI TRAINED SPOTTER
NUMEROUS VEHICLES STALLED OUT WITH WATER UP AND OVER THE
ENTIRE VEHICLES AT OPDYKE RD AND AUBURN RD.
0300 PM FLOOD 4 E PONTIAC 42.65N 83.21W
05/23/2004 OAKLAND MI TRAINED SPOTTER
FLOODING OBSERVED ON RYAN RD NEAR HAMLIN RD ALONG CLINTON
RIVER. BUILDING BEING WASHED AWAY IN RAPID FLOWING WATER.
RESIDENTS REPORTING WORST FLOODING THEY HAVE SEEN IN THE
LAST 50 YEARS.
0300 PM FLOOD ROCHESTER 42.69N 83.12W
05/23/2004 OAKLAND MI TRAINED SPOTTER
BUILDING UNDERWATER AND SEVERAL CARS AND SEMI-TRUCKS
UNDER WATER ALONG CLINTON RIVER IN ROCHESTER HILLS NEAR
ROCHESTER RD.
&&
SHULERLocal storm report, May 23, 4:44 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
444 PM EDT SUN MAY 23 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND GST 8 SW CHESANING 43.10N 84.23W
05/22/2004 80 MPH SHIAWASSEE MI TRAINED SPOTTER
0350 PM TORNADO NE CHESANING 43.18N 84.12W
05/22/2004 SAGINAW MI LAW ENFORCEMENT
TREES AND WIRE DOWN
0358 PM TORNADO 3 WSW BURT 43.22N 83.96W
05/22/2004 SAGINAW MI LAW ENFORCEMENT
TORNADO REPORTED AT GARY AND BUECHE, WIRE AND TREES
REPORTED DOWN
0400 PM TORNADO 2 NW BURT 43.24N 83.91W
05/22/2004 SAGINAW MI LAW ENFORCEMENT
TORNADO AT M-13 AND BIRCH RUN, TREES AND WIRES REPORTED
DOWN
0402 PM TORNADO 4 SW ARTHUR 43.40N 83.81W
05/22/2004 SAGINAW MI LAW ENFORCEMENT
TORNADO REPORTED AT M-46 AND BEYER, TREES AND WIRES DOWN
0415 PM TSTM WND DMG 3 N VASSAR 43.37N 83.58W
05/22/2004 TUSCOLA MI LAW ENFORCEMENT
UTILITY POLE DOWN
0435 PM TORNADO 5 SW OWOSSO 42.94N 84.25W
05/22/2004 SHIAWASSEE MI TRAINED SPOTTER
A 4 TO 5 FOOT DIAMETER TREE WAS SNAPPED ABOUT 5 FEET FROM
THE GROUND NEAR THE INTERSECTION OF M-52 AND GARRISON
ROAD. AN NWS SURVEY OF THE AREA WILL BE CONDUCTED TOMORRO
TO DETERMIME IF THIS WAS INDEED A WEAK TORNADO.
0445 PM TSTM WND DMG 1 W FOSTORIA 43.26N 83.37W
05/22/2004 TUSCOLA MI LAW ENFORCEMENT
TREE DOWN
0510 PM TORNADO 3 NNE DECKERVILLE 43.57N 82.72W
05/22/2004 SANILAC MI TRAINED SPOTTER
TORNADO REPORTEDLY BLEW APART 2 BARNS. ONE AT BURGESS AND
RICHMONDVILLE ROADS AND ONE AT HUNT AND RICHMONDVILLE
ROADS.
0515 PM TSTM WND DMG 2 N SEBEWAING 43.76N 83.45W
05/22/2004 HURON MI PUBLIC
60 MPH WIND TOOK UTILITY POLE DOWN.
0510 PM HAIL 3 NNE DECKERVILLE 43.57N 82.72W
05/22/2004 0.75 INCH SANILAC MI TRAINED SPOTTER
PENNY HAIL REPORTED JUST BEFORE BARNS WERE DESTROYED.
&&
ADDED 2 NEW REPORTS IN SANILAC COUNTY...FOR THE SEVERE EVENT ON
SATURDAY, MAY 22ND.
SHULERThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 4:56 PM EDT | Severe Thunderstorm Warning | DTX | Shiawassee | 94 min |
| May 23, 5:18 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 72 min |
| May 23, 5:25 PM EDT | Severe Thunderstorm Warning | DTX | Genesee | 80 min |
| May 23, 5:35 PM EDT | Tornado Warning | DTX | Livingston | 55 min |
| May 23, 5:37 PM EDT | Tornado Warning | DTX | Shiawassee | 53 min |
| May 23, 5:45 PM EDT | Tornado Warning | DTX | Genesee | 60 min |
| May 23, 6:00 PM EDT | Special Marine Warning | DTX | 60 min | |
| May 23, 6:06 PM EDT | Severe Thunderstorm Warning | DTX | Monroe | 39 min |
| May 23, 6:12 PM EDT | Tornado Warning | DTX | Lapeer | 78 min |
| May 23, 6:20 PM EDT | Severe Thunderstorm Warning | DTX | Sanilac | 85 min |
| May 23, 6:24 PM EDT | Special Marine Warning | DTX | 2 hr | |
| May 23, 6:30 PM EDT | Severe Thunderstorm Warning | DTX | Tuscola | 60 min |
| May 23, 6:37 PM EDT | Tornado Warning | DTX | Sanilac | 68 min |
| May 23, 6:47 PM EDT | Severe Thunderstorm Warning | DTX | Macomb | 58 min |
| May 23, 6:55 PM EDT | Severe Thunderstorm Warning | DTX | Oakland, Wayne | 80 min |
| May 23, 6:58 PM EDT | Severe Thunderstorm Warning | DTX | Saint Clair | 62 min |
| May 23, 7:18 PM EDT | Special Marine Warning | DTX | 57 min | |
| May 23, 7:28 PM EDT | Severe Thunderstorm Warning | DTX | Shiawassee | 62 min |
| May 23, 7:29 PM EDT | Special Marine Warning | DTX | 61 min | |
| May 23, 7:31 PM EDT | Severe Thunderstorm Warning | DTX | Genesee | 74 min |
| May 23, 7:38 PM EDT | Severe Thunderstorm Warning | DTX | Macomb | 22 min |
| May 23, 7:55 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer | 80 min |
| May 23, 7:57 PM EDT | Severe Thunderstorm Warning | DTX | Saint Clair | 93 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.